# SDR A8ZR20180820009

- Difficulty date: May 7, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Filed by: Aersale Inc, repair station A8ZR580Y
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 39,034 hours, 53,172 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 330
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT BS 330.5, STRINGER 11P.   SUCCESSFULLY REFORMED TO ORIGINAL CONTOUR IAW 42-2018-055, REV B.
